# SDR USAAF01006

- Difficulty date: February 19, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAIN ENTRANCE DOOR, SERVICE DOOR AND GALLEY AISLE FLOOR PROXIMITY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED INVERTER A AND THE OUTBOARD MARKER LIGHT ASSEMBLY.  OPS CHECKED OK.  (M)
